Pots

Postural orthostatic tachycardia syndrome or POTS is a disorder where there is an abnormal rise in the heart rate after standing up or sitting. POTS occurs when the autonomic nervous system does not function properly. Dizziness, fainting, heart palpitations, sweating, etc., are the symptoms of POTS.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have mast cell disease and POTS, and I have been wheezing lately. Is it all connected?

Query: Hello doctor, I have been diagnosed with mast cell disorder, as well as hyperadrenergic POTS. My symptoms are relatively well controlled with medication. But I have not been very well past this month. I have gone to the ER three times in a row and spent four days at the hospital. My current medicat...  Read Full »


Dr. Anjali

Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. As per your history, you have mast cell disorder and hyperadrenergic postural orthostatic tachycardia syndrome (POTS). Since your main complaint is regarding the values in your venous blood gas test (VBG), we will ...  Read Full »

I did a tilt tablet test to diagnose POTS. Please give your opinion.

Query: Hi doctor, I had a tilt table test recently. The interpretation was normal. I had a rest time of ten minutes to relax before having a tilt. My resting heart rate was 80 beats per minute before doing the test. My heart rate got raised to 126 beats per minute during the tilt. At home, I had a resting...  Read Full »


Dr. Muhammad Zohaib Siddiq

Answer: Hi, Welcome to icliniq.com. A tilt table test (TTT) is usually done to diagnose vasovagal syncope and postural drop in blood pressure. In vasovagal syncope, when the heart rate decreases or when the blood pressure drops, both lead to dizziness and syncope (transient loss of consciousness). Normall...  Read Full »

Can POTS syndrome worsen during cardiac ablation?

Query: Hello doctor, I have had POTS syndrome for 5 years and recently had loop recorder implanted. I have been told that I have atrial tachycardia and need ablation. Will ablation make POTS worse?  Read Full »


Dr. Muhammad Majid Hanif

Answer: Hi, Welcome to icliniq.com. I assure you not to worry as everything is going to be fine soon. I have thoroughly gone through your case and can well understand your genuine concerns. No, cardiac ablation will not cause any derangements in your progressing disease of Postural Orthostatic Tachycardi...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.